# SDR CHQA201100147

- Difficulty date: April 12, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,655 hours, 20,652 cycles
- Engine: Allsn AE3007A
- Engine time: 23,781 hours, 19,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14590082001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CABIN FLOOR CENTER FUSELAGE I ANGLE UNDER CARBON POST AT FRAME 18 ON LEFT OMEGA BEAM ANGLE.  MAINTENANCE REPLACED THE CENTER FUSELAGE UNDER CARBON POST FRAME 18 ON LEFT OMEGA BEAM WITH NO FURTHER DEFECTS NOTED.
